Адрес e-mail:

Публикации сотрудников за 2019 год



  • V.V. Shokurov, Skrepa morphisms, Pure and Applied Mathematics Quarterly, 15:3 (2019), 1 - 96.

  • J. Han, J. Liu, V.V. Shokurov, ACC for minimal log discrepancies of exceptional singularities, arXiv:1903.04338.

  • K. Saito, A view on elliptic integrals from primitive forms (Period integrals of type A 2, B 2 and G 2), arXiv:1909.02715 (в печати в the journal of Pure and Applied Mathematics Quarterly's special issue in honor of Prof. Gert-Martin Greuel’s 75th birthday).

  • H. Aoki, K. Saito, Modular forms from the Weierstrass functions, arXiv:1909.05446 (в печати в the journal of Pure and Applied Mathematics Quarterly's special issue in honor of Prof. Gert-Martin Greuel’s 75th birthday).

  • С. Ю. Оревков, Произведения классов сопряженности в SL2(R), Тр. ММО, 80:1 (2019), 87 - 96.    

  • Grigory Mikhalkin, Stepan Orevkov, On Osculating Framing of Real Algebraic Links, Arnold Math. J., 2019, 1 - 7 (DOI: https://doi.org/10.1007/s40598-019-00120-z). 

  • Grigory Mikhalkin, Stepan Orevkov, Maximally writhed real algebraic links, Invent. Math., 216:1 (2019), 125 - 152.

  • С. Ю. Оревков, Разбивающая полугруппа гиперэллиптических кривых и кривых рода 3, Алгебра и анализ, 31:1 (2019), 108 - 113.    

  • I. Karzhemanov, Rationality of an $S_6$-invariant quartic $3$-fold, Bulletin of the Brazilian Mathematical Society, New Series, 2019, 1 - 16 (DOI: https://doi.org/10.1007/s00574-019-00149-w).

  • I. Karzhemanov, G. Konovalov, Rational maps and K3 surfaces, arXiv:1910.06655.

  • A. Kocherova, I. Zhdanovskiy, Partial abelianization of free product of algebras, arXiv:1912.05256.

  • A. Kocherova, I. Zhdanovskiy, Algebras of Projectors and Mutually Unbiased Bases in Dimension 7, Journal of Mathematical Sciences, 241:2 (2019), 125 - 157.

  • V. Gorbounov, O. Gwilliam, B. Williams, Chiral differential operators via quantization of the holomorphic $\sigma$-model, Asterisque (2019);

  • A. Bondal, I. Zhdanovskiy, Symplectic geometry of unbiasedness and critical points of a potential, Advanced Studies in Pure Mathematics, 83 (2019), 1 - 18.

  • K. Loginov, On semisimple degenerations of Fano varieties, arXiv:1909.08319.










       

  

 












Если вы заметили в тексте ошибку, выделите её и нажмите Ctrl+Enter.

© 2001-2020 Московский физико-технический институт (национальный исследовательский университет)

Противодействие коррупции | Сведения о доходах

Политика обработки персональных данных МФТИ

Техподдержка сайта | API

Использование новостных материалов сайта возможно только при наличии активной ссылки на https://mipt.ru

МФТИ в социальных сетях